Rocky Mountain Journal of Mathematics

Asymptotic behavior of solutions to perturbed linear differential equations

Thomas L. Sheman and David E. Brown

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 12, Number 4 (1982), 843-862.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250128125

Digital Object Identifier
doi:10.1216/RMJ-1982-12-4-843

Mathematical Reviews number (MathSciNet)
MR683874

Citation

Sheman, Thomas L.; Brown, David E. Asymptotic behavior of solutions to perturbed linear differential equations. Rocky Mountain J. Math. 12 (1982), no. 4, 843--862. doi:10.1216/RMJ-1982-12-4-843. https://projecteuclid.org/euclid.rmjm/1250128125


Export citation